| Catalog Number |
ES8916 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced as the pump was leaking, which was caused by a tubing tear.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tubing of cylinder 2 at the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.Separations were noted on the bladder of cylinder 1 and cylinder 2.These were sites of leakage.The separations had surfaces with a darkened or melted appearance, indicating contact with a cauterizing tool.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the exhaust tube of cylinder 2 near the strain relief to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separations in the bladder of cylinder 1 and 2 occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separations would have resulted in an earlier detected fluid loss, it was concluded that these separations most likely occurred during or after explant.These separations are not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.
Event or Problem Description